On colour-preserving automorphisms of Caley graphs
Morris, Dave Witte
Drustvo Matematikov, Fizikov in Astronomov
We study the automorphisms of a Cayley graph that preserve its natural edge-colouring. More precisely, we are interested in groups G, such that every such automorphism of every connected Cayley graph on G has a very simple form: the composition of a left-translation and a group automorphism. We ﬁnd classes of groups that have the property, and we determine the orders of all groups that do not have the property. We also have analogous results for automorphisms that permute the colours, rather than preserving them.
Open access, licensed under Creative Commons
Caley graph , Automorphism , Colour-preserving , Colour-permuting
Hujdurovic, A., Kutnar, K., Morris, D. W., & Morris, J. (2016). On colour-preserving automorphisms of Caley graphs. Ars Mathematica Contemporanea, 11(1), 189-213